# SDR CKSA96397

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTIO, FOUND SHEAR TIE AT STA 1700 BETWEEN STRINGER 22L AND STRINGER 23L IS CORRODED.  REMOVED CORRODED SHEAR TIE FABRICATED SHEAR TIE IAW SRM 51-1-4.  INSTALLED NEW SHEAR TIE IAW SRM 51-1-20D AND SRM 51-1-21.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 91970, LEVEL 2.
